U.S. doctors online nowAsk doctors free
A 30-year-old member asked:

What are the signs and symptoms of an acetaminophen and dextromethorphan overdose?

1 doctor answer3 doctors weighed in
Dr. Ankush Bansal
Internal Medicine 16 years experience
See below: Acetaminophen overdose is very serious. High doses can lead to liver failure manifesting as jaundice, abdominal pain, and prolonged bleeding. Dextromethorphan usually leads to rapid heart rate and possible palpitations.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jan 9, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.